Spectrum Of The Total Graph Of A Graph

Dragoš M. Cvetković

Publications de l'Institut Mathématique (1973)

  • Volume: 16(30), Issue: 36, page 49-52
  • ISSN: 0350-1302

How to cite


Dragoš M. Cvetković. "Spectrum Of The Total Graph Of A Graph." Publications de l'Institut Mathématique 16(30).36 (1973): 49-52. <http://eudml.org/doc/257407>.

author = {Dragoš M. Cvetković},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {36},
pages = {49-52},
publisher = {Matematički institut SANU},
title = {Spectrum Of The Total Graph Of A Graph},
url = {http://eudml.org/doc/257407},
volume = {16(30)},
year = {1973},

AU - Dragoš M. Cvetković
TI - Spectrum Of The Total Graph Of A Graph
JO - Publications de l'Institut Mathématique
PY - 1973
PB - Matematički institut SANU
VL - 16(30)
IS - 36
SP - 49
EP - 52
LA - eng
UR - http://eudml.org/doc/257407
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.